MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Hematoma (1884); Intracranial Hemorrhage (1891); Memory Loss/Impairment (1958)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) the rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
The patient underwent seeg in 2022, and unfortunately suffered a hemorrhagic stroke as a complication.The patient was implanted with the rns system on (b)(6) 2023.This was about 6 months after the hemorrhage.Post-operative imaging showed an epidural hematoma under the neurostimulator.A surgical evacuation of the hematoma was done at that time.The patient did have some deficits after this complication (dysarthria).In (b)(6) 2025, the patient was assessed by the treating physician and was found to have worsening dysarthria.A head ct was done, which revealed migration of the left frontoparietal depth lead.The treating physician reported that it is unclear whether the lead migrated as a result of atrophy of the brain tissue related to the previous hemoatoma/hemorrhage, but feels this is a possibility.The patient had been following with another provider who had been getting serial head cts.The treating physician reviewed the serial head cts and found that the position of the depth lead has been stable since (b)(6) 2024.For now, stimulation remains on.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24402219
Report Number3004426659-2026-00017
Device Sequence Number12803938
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217260106
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007928
Device Lot Number33029-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexMale